Show simple item record

Article

dc.creatorBernal González, Luises
dc.creatorBonilla Ramírez, Antonio Lorenzoes
dc.date.accessioned2016-06-02T06:08:58Z
dc.date.available2016-06-02T06:08:58Z
dc.date.issued2010-02
dc.identifier.citationBernal González, L. y Bonilla Ramírez, A.L. (2010). Compositional frequent hypercyclicity on weighted Dirichlet spaces. Bulletin of the Belgian Mathematical Society Simon Stevin, 17 (1), 1-11.
dc.identifier.issn1370-1444es
dc.identifier.urihttp://hdl.handle.net/11441/41787
dc.description.abstractIt is proved that, in most cases, a scalar multiple of a linear-fractional generated composition operator λCϕ acting on a weighted Dirichlet space Sν of holomorphic functions in the open unit disk is frequently hypercyclic if and only if it is hypercyclic. In fact, this holds for all triples (ν, λ, ϕ) with the possible exception of those satisfying ν ∈ [1/4, 1/2), |λ| = 1, ϕ = a parabolic automorphism.es
dc.description.sponsorshipPlan Andaluz de Investigación (Junta de Andalucía)es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherThe Belgian Mathematical Societyes
dc.relation.ispartofBulletin of the Belgian Mathematical Society Simon Stevin, 17 (1), 1-11.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectcomposition operatores
dc.subjectchaotic operatores
dc.subjectfrequently hypercyclic operatores
dc.subjectweighted Dirichlet spaceses
dc.titleCompositional frequent hypercyclicity on weighted Dirichlet spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDFQM-127es
dc.relation.projectIDMTM2006-13997-C02-01es
dc.relation.projectIDMTM2005-07347es
dc.relation.projectIDMTM2006-26627-Ees
idus.format.extent11 p.es
dc.journaltitleBulletin of the Belgian Mathematical Society Simon Stevines
dc.publication.volumen17es
dc.publication.issue1es
dc.publication.initialPage1es
dc.publication.endPage11es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41787

FilesSizeFormatViewDescription
Compositional frequent hypercy ...126.6KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional